# SDR 2007UALA04851

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 51,264 hours, 35,547 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ROWS 11-16.   FOUND POWER LEAD DAMAGE.  REPLACED POWER LEAD AT ROW 12. EEL LIGHTS OPERATE CORRECTLY.
